|hiv poz &pregnant
Mar 12, 2012
I AM HIV POSITIVE AND 8MONTHS PREGNANT.AM TAKING ALUVIA AND LAMZID,I STARTED WHEN I WAS ABOUT 7MONTHS 3WEEKS,I TAKE 2 TABLETS TWICE A DAY AND LAMZID I TAKE 1 TABLET TWICE A DAY WHAT ARE THE SIDE EFFECT.THE BABY IS STILL SAFE?
| Response from Dr. Young
Hello and thanks for posting.
You're taking a very highly recommended HIV regimen to prevent transmission from mother to child. It is considered to be very safe, far safer than the risk of having your child contract HIV. The dose that your taking of Alluvia (we call it Kaletra) and Lamzid (we call it Combivir) is correct.
Some people who take this combination experience nausea (from either medication), diarrhea (from the Alluvia) or headaches (usually from the Lamzid).
I hope that's helpful. Best of health to you and your baby. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.